# SDR R61A2019040432347

- Difficulty date: March 21, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17085163001
- Condition: Corroded
- Location: Frm 88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION INTERNAL FUSELAGE FRAME 88 ON STRINGER 27R. PERFORMED STRINGER 28R SPLICE REPAIR BETWEEN
FRAME 86/87 AND FRAME 90 REF SRM 53-23-03/REPAIR 03. A/C REMAINS IN CHECK.
